Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online
Ask a Urologist   »  

Removal of prostrate,laser surgery,UTI infection,tight passage problem

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
my father 66 years old he remove prostate by laser during DEC 2006 after oprate he suffred passage tight problem for this callibrate to expend passage for 6 to 12 months then he treated ayurvedic treatment since 1 years the passage problem normaly. now UTI infection from MAY-2011 many antibiotics used by cultural test but all in vain.
Posted Wed, 25 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

In some cases after this kind of surgery which are done transuretharl(means through urethra) these urinary problems can occur.

The body reacts to the insult caused during the procedure which leads to narrowing of the penile urethra and leads to difficulty in urination.This leads to imcomplete emptying of bladder and in turn leads to urine infection.

Repeted dialation is the only treatment for this.

In cases where there is tight narrowing a surgery may be required.The role of drugs in this is very limited as it is a mechanical obstruction.

The best option to get rid of urine infection is to visit a urologist and get him self properly examined.

He may need an ultrasound to see amount of urine remaining after the act of urination.Unless this is treated no antibiotic is going to help.If there is residual urine,then he will need dialation again and after that he may be advised to pass a catherter daily himself to keep the passage open .

Please also get his blood sugar and blood counts done.Do not change doctors frequently as this leads to experimentation and you will not be benefited.

Hope this answers your query.

I will be available for follow up.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor